Magnetic white dwarfs in post-common-envelope binaries

Parsons, S.G., Gänsicke, B.T., Schreiber, M.R. et al. (5 more authors) (2021) Magnetic white dwarfs in post-common-envelope binaries. Monthly Notices of the Royal Astronomical Society, 502 (3). pp. 4305-4327. ISSN 0035-8711



Copyright, Publisher and Additional Information: © 2021 The Authors. This is an author-produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: binaries: close; stars: white dwarfs; stars: late-type; stars: magnetic fields; stars: novae, cataclysmic variables
  • Accepted: 29 January 2021
  • Published (online): 4 February 2021
  • Published: April 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Funding Information:
FunderGrant number
Science and Technology Facilities CouncilST/R003424/1
Depositing User: Symplectic Sheffield
Date Deposited: 15 Feb 2021 07:24
Last Modified: 16 Feb 2022 17:14
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number:
Related URLs:

Share / Export